# SDR 06FDEA03775

- Difficulty date: October 24, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR COND COMPT FOUND 1 CRACK 2" LONG ON HORIZ BLKHD AT STA 495 X = -24.  REMOVED EXISTING REPAIR IAW SRM 51-33-01 VOL 2.  CUT OUT CRACKED AREA AT SUPPORT BEAM WEB.   INSTALLED NEW PARTS IAW SRM 53-30-00 FIG 6 VOL 1 COMBINING DETAIL "E" AND "J" VOL 1.  REINSTALLED OLD SHIM UNDER ACA 3837 FITTING.  FABRICATED DETAIL PARTS TRAVELER NR N02007/I027007 IAW SRM 53-30-00 FIG 6 VOL 1.
